Yunqing Huang
Results

Journal Article
A Finite Element Variational Multiscale Method for Stationary Incompressible Magnetohydrodynamics Equations
Advances in Applied Mathematics and Mechanics, Vol. 15 (2023), Iss. 5 : pp. 1142–1165

Journal Article
A Two-Grid Finite Element Approximation for Nonlinear Time Fractional Two-Term Mixed Sub-Diffusion and Diffusion Wave Equations
Journal of Computational Mathematics, Vol. 40 (2022), Iss. 6 : pp. 936–954

Journal Article
Numerical Investigation on the Boundary Conditions for the Multiscale Base Functions
Communications in Computational Physics, Vol. 5 (2009), Iss. 5 : pp. 928–941

Journal Article
Stability and Convergence of L1-Galerkin Spectral Methods for the Nonlinear Time Fractional Cable Equation
East Asian Journal on Applied Mathematics, Vol. 13 (2023), Iss. 1 : pp. 22–46

Journal Article
L2−1σ Finite Element Method for Time-Fractional Diffusion Problems with Discontinuous Coefficients
East Asian Journal on Applied Mathematics, Vol. 13 (2023), Iss. 4 : pp. 813–834

Journal Article
A Local Discontinuous Galerkin Method for Time-Fractional Burgers Equations
East Asian Journal on Applied Mathematics, Vol. 10 (2020), Iss. 4 : pp. 818–837

Journal Article
Recovery-Based a Posteriori Error Estimation for Elliptic Interface Problems Based on Partially Penalized Immersed Finite Element Methods
International Journal of Numerical Analysis and Modeling, Vol. 19 (2022), Iss. 1 : pp. 126–155

Journal Article
A New a Posteriori Error Estimate for the Interior Penalty Discontinuous Galerkin Method
International Journal of Numerical Analysis and Modeling, Vol. 16 (2019), Iss. 2 : pp. 210–224

Journal Article
A Symmetric Finite Volume Element Scheme on Quadrilateral Grids and Superconvergence
International Journal of Numerical Analysis and Modeling, Vol. 3 (2006), Iss. 3 : pp. 348–360

Journal Article
Generalized Jacobi Spectral Galerkin Method for Fractional-Order Volterra Integro-Differential Equations with Weakly Singular Kernels
Journal of Computational Mathematics, Vol. 42 (2024), Iss. 2 : pp. 355–371

Journal Article
The a Posteriori Error Estimator of SDG Method for Variable Coefficients Time-Harmonic Maxwell's Equations
Journal of Computational Mathematics, Vol. 41 (2023), Iss. 2 : pp. 263–286

Journal Article
Recovery Based Finite Element Method for Biharmonic Equation in 2D
Journal of Computational Mathematics, Vol. 38 (2020), Iss. 1 : pp. 84–102